# SDR 95ZZZM175

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mid Flap
- Part number: 65B0853351
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD MID FLAP OUTBOARD END WORN DOWN TO HONEYCOMB TOP SIDE.  REPAIRED PER BOEING SRM 51-40-06 AND 51-70-09.
